The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

Strong maximum principle for non-linear parabolic differential-functional inequalities

Jacek Szarski

Annales Polonici Mathematici (1974)

  • Volume: 29, Issue: 3, page 207-214
  • ISSN: 0066-2216

How to cite

top

Jacek Szarski. "Strong maximum principle for non-linear parabolic differential-functional inequalities." Annales Polonici Mathematici 29.3 (1974): 207-214. <http://eudml.org/doc/265211>.

@article{JacekSzarski1974,
author = {Jacek Szarski},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {3},
pages = {207-214},
title = {Strong maximum principle for non-linear parabolic differential-functional inequalities},
url = {http://eudml.org/doc/265211},
volume = {29},
year = {1974},
}

TY - JOUR
AU - Jacek Szarski
TI - Strong maximum principle for non-linear parabolic differential-functional inequalities
JO - Annales Polonici Mathematici
PY - 1974
VL - 29
IS - 3
SP - 207
EP - 214
LA - eng
UR - http://eudml.org/doc/265211
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.